Hamilton-Jacobi theory in k-symplectic field theories

  1. De León, M. 1
  2. De Diego, D.M. 1
  3. Marrero, J.C. 2
  4. Salgado, M. 3
  5. Vilariño, S. 4
  1. 1 Instituto de Ciencias Matemáticas
    info

    Instituto de Ciencias Matemáticas

    Madrid, España

    GRID grid.462412.7

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  3. 3 Universidade de Santiago de Compostela
    info

    Universidade de Santiago de Compostela

    Santiago de Compostela, España

    GRID grid.11794.3a

  4. 4 Universidade da Coruña
    info

    Universidade da Coruña

    La Coruña, España

    GRID grid.8073.c

Journal:
International Journal of Geometric Methods in Modern Physics

ISSN: 0219-8878

Year of publication: 2010

Volume: 7

Issue: 8

Pages: 1491-1507

Type: Article

Export: RIS
DOI: 10.1142/S0219887810004919 SCOPUS: 2-s2.0-79251636206 GOOGLE SCHOLAR
Data source: Scopus